2022 - Volume 18 [Issue 10]

Short Research Article

A Henstock Approach of the PUL-integra

Erwin P. Ambasa, Greig Bates C. Flores

DOI: 10.9734/arjom/2022/v18i1030421

Page: 105-114

Original Research Article

A Comparison of Implicit and Modified Implicit Finite Difference Schemes for Solving Parabolic Equations

Omowo Babajide Johnson, Longe Idowu Oluwaseun, Osakwe Charles Nnamdi, Amuno Elo Oghale, Ejeh Michael Chukwuma

DOI: 10.9734/arjom/2022/v18i1030413

Page: 1-10

A Generalized Topology from the Edge Set of Maximal Paths of Directed Graphs

Darlene Dale L. Laping, Cherry Mae R. Balingit

DOI: 10.9734/arjom/2022/v18i1030414

Page: 11-21

On Neutrosophic Z-algebras

Sahar Jaafar Mahmood, Adel Salim Tayyah, Dhirgam Allawy Hussein

DOI: 10.9734/arjom/2022/v18i1030419

Page: 80-91

View All Issues